# SDR DALA2022102106832

- Difficulty date: October 19, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Debonded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 DISBONDED HONEYCOMB INSIDE OF ACCESS PANEL 342BR. CORRECTIVE ACTION: SUMMARY OF NRC 00307: HONEYCOMB INSIDE OF ACCESS PANEL 342BR WAS REPAIRED PER PRI 602784-14 REV 1. AND ER/A 602784-14 REV. ORIGINAL. (2458830)
